# SDR FDEA202309131591

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23293
- Aircraft time: 94,115 hours, 36,044 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Part number: UL32667
- Part serial: NSN
- Condition: Torn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE LP COMPRESSOR CASE KEVLAR WRAPPING FWD EDGE, PROTECTIVE PLASTIC COVER   TORN AT 4 O'CLOCK POSITION. REPAIRED #2 ENGINE LP COMPRESSOR CASE TEFLON SLEEVE WITH PATCH IAW B757 AMM 72-34-  10-8-4
